# SDR CALA2016020100077

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 55,630 hours, 18,962 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 141A653614
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME BELOW THE BOX HANDLE MECHANISM, BOLT ATTACHMENT HOLE, JUST AFT OF DOOR TORQUE TUBE HAS A CRACK ALTER ACFT NOSE.  R & R BEAM IAW SRM 51-40-02 & DWGS 141A6535 & 141A6516.
